Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 19 found articles
 
 
  A Note on Transience Versus Recurrence for a Branching Random Walk in Random Environment
 
 
Title: A Note on Transience Versus Recurrence for a Branching Random Walk in Random Environment
Author: den Hollander, F.
Menshikov, M. V.
Popov, S. Yu.
Appeared in: Journal of statistical physics
Paging: Volume 95 (1999) nr. 3-4 pages 587-614
Year: 1999
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands